Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Extreme fatigue, blank minded, on cipralex for depression. What can be done?

DEAR DOCTOR IN FEBRUARY 2011 I TOOK CIPRALEX FOR FEAR AND LIKE DEPRESSION STAGE AFTER ONE OR TWO WEEKS I AM ALRIGHT AND TOOK MEDICINE FOR TWO MONTHS. THEN AGAIN IN JULY SAME HAPPEND AND TAKEN MEDICINE FOR ONE MONTH. AGAIN LIKE SITUATION HAPPEND AND TAKEN FOR ANOTHER ONE MONTH AND GONE. NOW FROM FEB-25TH I FELL IN DEEP DEPRESSION AND FEAR AND STARTED TAKING CIPRALEX TILL NOW I AM ALWAYS TRIED AND BLANK MINDED NO INTEREST IN ANY THING. PLEASE HELP ME WHAT TO DO
Asked On : Fri, 6 Apr 2012
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You seem to be in the midst of a depressive episode. I would advise you not to sef-medicate yourself without a proper consultation and evaluation. Moreover, anti-depressants should not be taken on a "as required basis", but should be taken for continuous periods as advised by your doctor. So, I would advise you consult a psychiatrist for a detailed evaluation and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 29 Oct 2012
I find this answer helpful
Psychiatrist Dr. Arun Kr Mishra's  Response
Please you are having Major Depressive Disorder.Do"n discontinue cipralex. I don"t know in what dose you are taking medicine.Pl increase dose and go for proper assessment. T.S.H.should be done.you require another medicine to be added.Don"t start & stop medicine on your own.'nt know in what dose
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor